Gluing of differentiable spaces and applications.

K. Spallek; W. Sasin

Mathematische Annalen (1992)

  • Volume: 292, Issue: 1, page 85-102
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Spallek, K., and Sasin, W.. "Gluing of differentiable spaces and applications.." Mathematische Annalen 292.1 (1992): 85-102. <http://eudml.org/doc/164903>.

@article{Spallek1992,
author = {Spallek, K., Sasin, W.},
journal = {Mathematische Annalen},
keywords = {singularities; differentiable spaces; cosmology; gluing of spaces; analytic spaces; Robertson-Walker space time; warped products},
number = {1},
pages = {85-102},
title = {Gluing of differentiable spaces and applications.},
url = {http://eudml.org/doc/164903},
volume = {292},
year = {1992},
}

TY - JOUR
AU - Spallek, K.
AU - Sasin, W.
TI - Gluing of differentiable spaces and applications.
JO - Mathematische Annalen
PY - 1992
VL - 292
IS - 1
SP - 85
EP - 102
KW - singularities; differentiable spaces; cosmology; gluing of spaces; analytic spaces; Robertson-Walker space time; warped products
UR - http://eudml.org/doc/164903
ER -

NotesEmbed ?

top

You must be logged in to post comments.